Jump to content

Lindylou


Lindylou

Recommended Posts

Post moved from: deep-emotional-pain-and-crying-spells-spontaneous-weeping

 

 

Hi Lilu,

I withdrew cold turkey from 25yrs Prozac in June after a long failed taper in 2018. I am now suffering terrible withdrawal symptoms, akathisia, insomnia, depression, severe anxiety etc. My GP decided I should reinstate on another antidepressant (Lepraxo)for a while to calm the withdrawal but my symptoms have worsened. I read your posts with interest and wondered if you could tell me more about the rate at which you reinstated Lepraxo?

 

 

Edited by ChessieCat
added note
Link to comment
  • Moderator Emeritus

Welcome @Lindylou,

 

 

Your post was moved into your own introduction topic so that you can get support for your specific situation. Each member has their own introduction topic.

Would you mind creating a signature? That way we can better help you. Here's how to do that:

 

Writing your signature

 

 


Reinstatement usually works best within 3 months after the last dose, and is usually done by starting at a very low dose. Starting at a dose that is too high can worsen symptoms. A very low dose can as well or might just not help, but doing it the way it's recommended in the link below seems to be the safest way.

 

About reinstating and stabilizing to reduce withdrawal symptom

 


Failed tapers are often because of too big jumps in doses or too fast tapering. That is why we usually recommend this method:

 

Why taper by 10% of my dosage?

 


But sometimes the best decision is to wait it out. After you have completed your drug signature we can better help you. I would hold off on making any changes for now. If you want to try something in the meantime, there is omega-3 or magnesium that some find helpful. Those are the only supplements we recommend while in withdrawal, since some supplements can make symptoms worse.
The most important thing with any drug or supplement is to start at a very low dose.

 

Magnesium

 

Omega-3

 

 

Take care and please keep us updated on how you're doing.

2011-2015: Escitalopram (Cipralex) 20 mg, Voxra 300 mg (quit Voxra in late 2015, no issues)

2016: Started tapering Escitalopram 5 mg at a time, every fourth week

July 24th, 2016: Escitalopram 5 mg

April 2nd, 2017: Quit last dosage (WD worsened a lot)

Ca 6 last months of 2017: Taking Diazepam 15-25 mg irregularly, less than once a month

Ca Dec 2017: Out of Diazepam, i.e free from all prescribed drugs

Now: Still drug free

Supplements: Irregular intake of Omega-3, magnesium, vitamin D.

Link to comment
  • Moderator Emeritus

Hi Lindylou and welcome from me too,

 

7 minutes ago, Sunnyday said:

The most important thing with any drug or supplement is to start at a very low dose.

 

And to only make one change at a time.

* NO LONGER ACTIVE on SA *

MISSION ACCOMPLISHED:  (6 year taper)      0mg Pristiq  on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • 3 years later...

It has been 3.5 years since I last posted and since then I have suffered severe akathisia on and off from being subscribed a cocktail of antidepressants and  benzos to try and stop the Akathisia which for me is terrifyingly mental…terror, suicidal, dysphoria etc more than physical although I do have both.

After three years tapering I finally got off Mirtazapine in December and was left with 19mg Venlafaxine having been tapering that from 75mg for three years also. The akathisia continued.

They have now made a direct switch from  19mg Venlafaxine to 25mg Sertraline. I feel that is too high in comparison to the Venlafaxine dose and would prefer to take 12.5mg. This would also facilitate tapering when I decide to restart the process, being a lower dose. 
I was wondering if anyone has experience of making their own liquid from tablets of Sertraline?

I used this method when tapering  Mirtazapine and found it successful but not sure the same method can be used for Sertraline.

Thank you in advance,

 

Lindylou

 

Link to comment
  • Administrator

Hi @Lindylou

So the moderators can best help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist.

 

This link should go directly to your own signature: Account Settings – Create or Edit a signature

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg, 30 May 1.76mg, 8 Jun 1.72mg, 13 Jun 1.69mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy